MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ETHICON 4000 STAPLER STRAIGHT 60 LONG; STAPLER, SURGICAL

ETHICON ENDO-SURGERY, LLC. ETHICON 4000 STAPLER STRAIGHT 60 LONG; STAPLER, SURGICAL
Catalog Number EC3D60L
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/5/2026.D4: batch #unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a robotic sleeve gastrectomy procedure, it was observed that the entire inner row (2d) on the remnant side of the stomach did not form.The 2nd fire blue with seamguard was fine, then it happened again with the 3rd fire blue (er60b) & seamguard.They decided to open a new stapler add the last two fires were blue (er60b) with seamguard and they were perfect.No delay or patient harm was reported.No additional information provided.

Brand Name
ETHICON 4000 STAPLER STRAIGHT 60 LONG
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
*   00969
3035526892
MDR Report Key25082848
Report Number3005075853-2026-03383
Device Sequence Number18734290
Product Code GAG
UDI-Device Identifier10705036043546
UDI-Public10705036043546
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC3D60L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown